Hi,Rachel,thanks for query.Panadol(paracetamol) is an analgesic and anti pyretic drug.Yes it is a relatively safe drug and one can take as per need.It is a gastro friendly drug in an regular doses does not cause any damage to digestive system.The thing that you heard is not true.Do not take regularly as in over dose any drug can have its side effects.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I HADA APPOINTED THAT HAS NOT BEN THE RIGHT AMOUNT THATWILL HELP ME AT THIS TYME? WHATDR. WILL HAVE THE RIGHT AMOUNT TO BE SENTED TO ME OR AM I MISTACHE MY PERIOD? Please take my respone to my writing you as it is a problem? I HAD A PROBLEM FROM NO TAKING CARE OF MY PROBLEMOF HEAD ACHE THAT FEEL FOR OVER 7 YEARS??
I m 22 years old and I was diagnosed with vestibular neuritis 5 weeks ago after a sudden attack of non stop vertigo, vomiting and my balance went off. The ENT prescribed dizinil for 10 days, then betaserc 16mg for 3 weeks: 3 times a day for a week, then the dosage lowered to twice a day for 2 weeks. After my last checkup appointment he told me to keep taking the betaserc for 7 more weeks because two of the symptoms are not gone yet. The first is that when i turn my head from right to left my vision is blur, but when i turn my head from left to right its all good! The second symptom is that I feel my head rocking when walking its getting better but still whenever I walk or do any cardio exercise I feel my head is rocking. Is it alright to keep taking the betaserc for 7 weeks? And should i stop taking it if the symptoms are gone before the next checkup in 7 weeks. Shall i go do any tests to know if its a vestibular neuritis or something else? The only test he did was a balance test, and he diagnosed me based on the symptoms. Thank you
My seven year old son hit his head on a brick wall at school today at around 11.30 so six hours ago. He came home from school as he felt sick and his head began to ache. Now he is still complaining about the headache being bad. He appeared to hit it on the top left side I believe. Wondering if i should take him to after hours care..
I was vomiting all night, then diarrhea, fever(99.7) and then leg halves. I ve taken aleve, generic imodian. The fever has gone down, diarrhea gone but I still have the itchy leg halves. The halves are starting to appear on my arms now. I am out of town, should I go to a clinic? The only thing I can eat is water and crackers.
Hi my name is Rene I'm helping my 74 yr old dad reverse his lung cancer which has also metastized in his liver. His liver is fairly large causes him a lot of discomfort and bloating etc.... At the moment he's doing the bicarbsoda molasses protocol but wants to know if he can just take bicarbonate without mixing the molasses. His bones have started to ache since yesterday he's been on the protocol almost 2wks this Sunday. His ph level is 8.0 . He's having hemp seeds for protein and also wheatgrass and vital greens plus essiac vegi Capps. Today I also started him on beta 1, 3D Glucan. Am on the right track? For pain management when he's desperate I give him 10 mg OxyContin otherwise try to control his pain with Panadol
hi my pulse rate is around 112 and having a little difficulty in breathing.. at times feel like i will be faint... i am suffering from cold, fever and cough prblem for over 3 weeks... i am under medication but dont know why i am feeling like this.. after my dinner today i have taken one paracetamol, one citrazine and onemucolitr( salts ambroxol Hydrochloride SR).. can any one suggest me what i am going throuh and what precautions to be taken???
My 1 year old baby is suffering from high fever 104F. We have given him calpol but it was not decreasing. When we consulted a pediatrician he suggested to give Meftal-P..but some of my friends suggested me not to give Meftal as it has bad effect on kidney...but, already i started the dosage....kindly advice me....waiting for your kind reply...."
7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.
I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...